Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

nipples very very sensitive
  • been using my eupho & maximus for just under a year.
    no super o but extream pleasure nearly ejeculated countless times

    but now stroking my right nipple while wriggling the hips sends me crazy.

    never had any sensation in my nipples before i wonder if im getting rewired

    aneros never ceases to amaze me. always new sensations

    the big o some day i hope .

  • Edit
    Posts: 0
    Speaking of sensitivity....

    Any time I am having a dull session or I feel mine is about over, I take 200-300 mg of instant release Niacin pills. Within 10-20 minutes, your session will be jump-started.

    When you take Niacin, it cause the capillaries near your skin to open up wide, your blood rushes through and causes the skin to flush and become *Very* sensitive. You also will feel a lot of heat around the aneros.

    Mix this with breathing and contractions and you will have quite some pleasure.

    Though I have not hit the Super-O yet, I have come close both with and without Niacin. But I recommend it to anyone who wants a safe & healthy way to literally Spice Up a session. But don't start out with it, because once the rush is gone you may not be able to get things going again. Probably something to do with over stimulation or just comparison. You go from Hyper-Sensitive to just normal again as the rush will last 10 or so minutes.
  • Edit
    Posts: 0
    "but now stroking my right nipple while wriggling the hips sends me crazy"

    Left nipple should work also.
  • B MayfieldB Mayfield
    Posts: 2,077
    I'm a left nipple man myself! Actually nowadays I have orgasms from nipple stimulation (licking nibbling and rubbing) alone. Nipple stimulation sends sensations all the way down below and deep within....love it !

    With respect to Niacin consumption. 200-300 mgs of fast acting (as opposed to the time release variety) would give me a collosal skin flush. In addition to that my eyes water endlessly, my head becomes congested and my throat chokes up. One of the things that occurs with consuming large quantitiies of Niacin is that the body releases enormous amounts of histamine. The histamine is what accounts for the skin flush and the seemingly almost allergic reaction. Frankly, unless you are accustomed to taking large amounts of Niacin, I would recommend against taking these megadoses as has been suggested here. I believe that most doctors advise slowly ramping yourself up to these levels.


    BF Mayfield
  • Edit
    Posts: 0
    Well, yea, I should say to start with less if you are not accustom to it.

    I personally vary the amount depending on how often I have taken it recently.

    The highest dose you should *Ever* take is 500 mg, which is why I stayed under that. But 500 is quite a bit, even for me who has been on Niacin for several years.

    But 100 or so is nice to have a little fun from time to time.
  • Edit
    Posts: 0
    I'm a bit curious about this Niacin. I've never heard of it before so done a quick bit of surfing and found it was vitamin B3.

    So, when you guys are talking about taking Niacin are you refering to vitamin B tablets (as in vitamin b-complex containing all types of vitamin B), or can you buy Niacin in it's pure form?
  • B MayfieldB Mayfield
    Posts: 2,077
    (this post was edited 2007-02-04 19:03:22)

    Yes, it's available alone as well, and yes it is B3 by itself, not in a B complex that's being referred to here. Niacin, vitamin B3, is known chemically as nicotinic acid and niacinamide and has been used therapeutically for lowering cholesterol and triglyceride levels in the blood, hardening of the arteries, memory function in Alzheimer's patients and even Osteoarthritis. Niacin triggers the release of histamine (a naturally occurring substance that is part of the body's immune response) which results in vasodilation of the small blood vessels and capillaries. When higher doses of Niacin are taken a flush is often observed as the increased blood flow near the surface of the skin causes a reddening, sometimes taking on the appearence of a sunburn. One's skin may feel hot and itchy (again as a result of the blood vessel dilation and histamine release). This effect is only temporary and normally dissipates within an hour or so. Some of the side effects associated with Niacin therapy (daily consumption of mega doses) include headaches, migraine headaches, night sweats, stomach upset and heart palpitations. These too normally dissipate over time though.

    Niacin is also available in a time release form that may avoid some of the flushing action.

    In my opinion, although it generally regarded as safe to use, it's a good idea to consult a doctor before taking mega doses of Niacin, particularly if one has health concerns.

    BF Mayfield

    P.S. As an aside, I seem to recall reading about some studies linking high levels of histamine with premature ejaculation in men. I would assume that men who have this problem should likely stay away from high levels of Niacin?!!